Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having red rash that seems to be spreading after taking Teva-amoxicillin. Is it side effect?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3647 Questions
Question
Hi I have been taking Teva-amoxicillin5oomg since Nov.19 and haven't seemed to have any problemuntil 2 days ago now I have a fine rash that started under and around my breast.It is very red and seems to be spreading.Would it take this long to have a reaction.
Posted Mon, 16 Dec 2013 in Medicines and Side Effects
 
 
Answered by Dr. Mahesh Koregol 44 minutes later
Brief Answer: not related Detailed Answer: Hi, Rash is not related to the medicines. Check if you are using new brasier or cloths which have caused allergy. Moreover antibiotics you are taking need nit exceed 1 week. Please stop them. Regards Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Follow-up: Having red rash that seems to be spreading after taking Teva-amoxicillin. Is it side effect? 13 minutes later
I am currently taking teva-clindamycin 300mg 1 capusule 4times a day
 
 
Answered by Dr. Mahesh Koregol 2 minutes later
Brief Answer: why Detailed Answer: Hi, May I know why are you taking them. What's the problem. Have you seen any relief. Regards
Above answer was peer-reviewed by
 
Follow-up: Having red rash that seems to be spreading after taking Teva-amoxicillin. Is it side effect? 5 minutes later
please address the information I just sent regarding the rash as I looked at an older meds list,I take so many I should of double checked my list.So actually then could you please readdress my info concerning theTeva-Clindamycin 300mg@4daily until all gone.I am not currently taking theother antiobotics. I am taking them for an infected gum that was irrated by my denture. Thankyou
 
 
Answered by Dr. Mahesh Koregol 8 minutes later
Brief Answer: stop Detailed Answer: Hi, I think its enough to take these medicines fir a week. Not more. Please stop them. You can't take them do long. Check if you are wearing new clothes or dresses that might have caused allergy. Please avoid them Regards Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor